Amlodipine poisoning revisited: Acidosis, acute kidney injur
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
Case :
The case we present here is about an 18-year-old girl who was referred to our hospital from a local health center with shock, following the consumption of 17 tablets containing a fixed dose combination of amlodipine 5 mg and atenolol 50 mg. Gastric lavage had been performed at the local center prior to referral, approximately 2 h after the consumption of the tablets. She developed hypotension 2 h later and was transferred to our hospital 7 h after the time of ingestion. On questioning, she admitted to having ingested the tablets with suicidal intent. She denied concomitant consumption of alcohol or any other drugs.....

https://www.ncbi.nlm.nih.gov/pmc/articles/PMC4118515/
Preview
Like
Comment
Share